# SDR IPXA12671783

- Difficulty date: February 16, 2012
- Submitted: February 20, 2012
- Operation: Air carrier
- Aircraft: N347UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 37866
- System (JASC): 2497 · Electrical Power System Wiring
- Part: Buss
- Condition: Inoperative
- Stage of operation: AP
- How discovered: O
- Nature of condition: G, J
- Precautionary procedure: O

## Discrepancy

INSPECTION TYPE: E TOP, DURING APPROACH WITH FLAPS & GEAR UP, AUOPILOT AUTO THROTTLE ENGAGED, PASSING THRU HEAVY RAIN, MULTIPLE SIMULTANEOUS EICAS MESSAGES OCCURED INCLUDING STBY PWR, L/E FLAP DISAGREE, EQUIP COOLING, APU BOTTLE, AIR GRND SYS, AUTO BRAKE, AUTO THROTTLE, AND OTHERS.  EMERGENCY DECLARED,  FOUND STBY BUSS INOPERATIVE.  TROUBLESHOT IAW FIM 24-33-00, FIG 104, SHT 1, STEPS 1,2,10,11, 12 & 24.  R & R BATTERY TRANSFER RELAY K106 & MAIN BATTERY RELAY K104 IAW MM 24-33-02-4, STBY POWER SYS OPS CHECKED GOOD IAW MM 24-33-00-6. NO STATUS MSGS DISPLAYED & LT VHF.  OPS CHECKED GOOD.
